# SDR C2XA11CL199

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 20,324 hours, 16,232 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED APU FAIL ON 1ST ATTEMPT WITH STRONG FUEL SMELL.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF APU.  NO DEFECTS WERE NOTED.
